- -

Lower homomorphisms on additive generalized algebraic lattices

RiuNet: Institutional repository of the Polithecnic University of Valencia

Share/Send to

Cited by

Statistics

Lower homomorphisms on additive generalized algebraic lattices

Show full item record

Chen, X.; Deng, Z. (2007). Lower homomorphisms on additive generalized algebraic lattices. Applied General Topology. 8(2):301-307. doi:10.4995/agt.2007.1900.

Por favor, use este identificador para citar o enlazar este ítem: http://hdl.handle.net/10251/83078

Files in this item

Item Metadata

Title: Lower homomorphisms on additive generalized algebraic lattices
Author:
Issued date:
Abstract:
[EN] In this paper, with the additivity property, the generalized way-below relation and the maximal system of subsets as tools, we prove that all lower homomorphisms between two additive generalized algebraic lattices ...[+]
Subjects: Additivity , Generalized way below relation , Lower homomorphism , Upper adjoint
Copyrigths: Reconocimiento - No comercial - Sin obra derivada (by-nc-nd)
Source:
Applied General Topology. (issn: 1576-9402 ) (eissn: 1989-4147 )
DOI: 10.4995/agt.2007.1900
Publisher:
Universitat Politècnica de València
Publisher version: https://doi.org/10.4995/agt.2007.1900
Thanks:
This work was partially supported by the National Natural Science Foundation of China (Grant No. 10471035/A010104) and Natural Science Foundation of Shandong Province (Grant No. 2003ZX13).
Type: Artículo

This item appears in the following Collection(s)

Show full item record